MathSciNet Relay Station
MathSciNet bibliographic data
MR1050908 73K12 (73D35)
McKenna, P. J.; Walter, W. Travelling waves in a suspension bridge. SIAM J. Appl. Math. 50 (1990), no. 3, 703–715.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement